# SDR SWAA2022041983090

- Difficulty date: March 12, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR FLOOR BEAM LOCATED BS947.5 RBL51 AND WL208.1 AT AFT GALLEY AREA 2022-122325 / [01] REPAIRED FLOOR BEAM UPPER FLANGE LOCATED BS947.5; RBL51 AND WL208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-5 AND EA #22-153-00907 REV. 1; EA 22-153-00907-WIP1 REV. 1 AND EA 22-153-00907-WIP2 REV. 1. THIS REPAIR IS CLASSIFIED CATEGORY A. SEE INDIVIDUAL SIGNOFFS BELOW;[02] CORRECTED STEP 1:  REPAIRED FLOOR BEAM UPPER FLANGE LOCATED BS947.5; LBL10 TO RBL 59 AND WL208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-5 AND EA #22-153-00907 REV. 1; EA 22-153-00907-WIP1 REV. 1 AND EA 22-153-00907-WIP2 REV. 1. THIS REPAIR IS CLASSIFIED CATEGORY A. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPAIRED FLOOR BEAM UPPER FLANGE LOCATED BS947.5; LBL10 TO RBL 59 AND WL208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-5 AND EA #22-153-00907 REV. 1; EA 22-153-00907-WIP1 REV. 1 AND EA 22-153-00907-WIP2 REV. 1. THIS REPAIR IS CLASSIFIED CATEGORY A. SEE INDIVIDUAL SIGNOFFS BELOW RII
